# SDR SWAA2014012824630

- Difficulty date: January 24, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 71,642 hours, 61,086 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 6545871132
- Part serial: 002099
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LOWER FRAME GUSSET CRACKED AT LOWER AFT CORNER STOP FITTING.  R & R DOOR IAW AMM.
